MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS PROX TIBFEM TRL INSTR; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US LPS PROX TIBFEM TRL INSTR; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 2987-99-032
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the rubber bushings that hold the ruler have fallen out and one of the handles on the outside of the lps instrumentation pan is missing.Handle also missing from the proximal pan.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
LPS PROX TIBFEM TRL INSTR
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10257985
Report Number1818910-2020-15528
Device Sequence Number2623658
Product Code FSM
UDI-Device Identifier10603295159575
UDI-Public10603295159575
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2987-99-032
Device Catalogue Number298799032
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1